# SDR SIMA20220531001

- Difficulty date: May 31, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 40,897 hours, 36,419 cycles
- System (JASC): 3140 · Central Computers
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHIFF OF STRONG ELECTRICAL BURNING ODOR LASTED ABOUT 10 SECOUNDS. 3 - 5 MINUTES INTER CA SIDE MFD TURNED OFF FOR 10 SECONDS-C/A-CA PENDING
